# SDR SWAA2024080722685

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 67,221 hours, 40,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERGENCY EXIT LENS INDICATOR BROKEN<[01] REMOVE AND REPLACE FO SIDE EXIT LENS INDICATOR PER AMM 33-51-01. OPS CHECK GOOD.
